My friend was being stupid and trying to take 10 sleep aids that has 25 mg in it is that bad or is she going to be okay
I'm assuming that the medicine you are referring to has diphenhydramine in it. If she took 10 of these at 25 mgs a piece, she needs to go to the ER immediately or call 911. It could cause her to stop breathing or her heart to stop beating. Please seek medical attention right away. I
Try to get her to vomit by drinking milk and then gaging. Do not wait to seek medical attention. She needs to get the diphenhydramine overdose out of her body within 3 hours.
Hi, i agree with Laurie! This is very serious.
Do you know if your friend was really just 'trying it out' or did she want to harm herself? Go to the ER straight away, as Laurie has said. After this though i really think you should talk to her seriously about this, and maybe ask the hospital if there is a counsellor there that can visit her? I hope everything works out OK.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Mar 2012 • 3 answers
Updated 21 Nov 2009 • 1 answer
Updated 2 May 2010 • 1 answer
Why can't you take tylenol PM or other OTC sleep aids when you're detoxing from oxy's and temazapam?
Updated 29 Jun 2010 • 1 answer
Updated 13 Apr 2013 • 2 answers